# SDR AALA20020857

- Difficulty date: June 11, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT AND SCRATCH IN FUSELAGE SKIN LEFT SIDE L26 STATION 162 JUST FORWARD AND BELOW FLAP AIRSTAIR DOOR.  INSTALLED DOUBLER PER SRM 53-04 FIG 12B.  (M)
